# SDR AALA201907199001

- Difficulty date: July 18, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 61,569 hours, 23,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURNED EMERGENCY LIGHT ON SEAT 9D IN PASSENGER CABIN. MAINTENANCE REPLACED LIGHT PER AMM 33-51-19-400-001-A.STEP 4.A THROUGH 4.B(3) AND 4.C THROUGH 5 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
